# SDR CALA2017031700639

- Difficulty date: March 17, 2017
- Submitted: March 18, 2017
- Operation: Air carrier
- Aircraft: N36207
- Make and model: Boeing 737824
- Aircraft serial: 30579
- Aircraft time: 54,527 hours, 19,207 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

R2 DOOR, OVERHEAD, SIDE LIGHT AT GALLEY, AND OVERHEAD BINS 31 FED, 36FED, AND 38 ABC EMERGENCY LIGHTS ARE INOPERATIVE.  R & R THE BATTERY PACK M1672 IAW AMM33-51-06, OPS CHECKED GOOD.
